# SDR AU971409

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 6853211
- Condition: Frayed
- Location: Elevator Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH FORWARD ELEVATOR CABLE STRANDS BROKEN. FOUND DURING INSPECTION IAW AD/P68/44 (PARTENAVIA SB 75 REV3).
